Lorcet Overdose Help

Lorcet Overdose Help

Lorcet is a prescription pain medication containing acetaminophen and hydrocodone. These two ingredients create a powerful painkiller that can cause an overdose. Overdose may occur after use for medical purposes or may be the result of recreational use. Opiates travel through the bloodstream rapidly, stimulating receptors and triggering intense feelings of reward along the way. This high is followed by a sense of relaxation and contentment that can last for several hours. Users may take greater amounts of the drug to maintain these feelings, leading to overdose. Symptoms of Lorcet overdose may include the following:

  • Loss of appetite
  • Sweating
  • Irritability
  • Nausea
  • Vomiting
  • Diarrhea
  • Confusion
  • Low blood sugar
  • Bleeding
  • Liver failure
  • Difficulty breathing
  • Extreme drowsiness
  • Cold, clammy skin
  • Slow heart rate
  • Low blood pressure
  • Cardiac arrest
  • Coma
  • Death

Emergency Lorcet Overdose Care

In case of a Lorcet overdose, seek immediate emergency care. If overdose is suspected early, they can be provided with the following:

  • Activated charcoal
  • Artificial respiration
  • Fluids
  • Laxative
  • Medicine to lower acetaminophen levels in the blood
  • Medicine to reverse the effect of the hydrocodone
  • A tube through the mouth and into the stomach to wash out stomach contents

Emergency care providers will measure and monitor vital signs such as temperature, pulse, breathing rate, and blood pressure. Lorcet overdose symptoms will be treated as they arise. After emergency treatment is received, estimated recovery time is 1-4 days. After recovery, it is important to seek Lorcet addiction treatment.

Need Lorcet Addiction Help?

If you are seeking treatment for Lorcet addiction, whether for yourself or a loved one, call our toll-free 24 hour helpline. Counselors are ready to talk with you about addiction and recovery possibilities. There is hope. Please let us help.